# SDR UPS97824503

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON 20 RIGHT IS CRACKED AT FS 230.  REMOVED CRACKED PORTION OF HAT CHANNEL PER REO 03621  DEBURRED ALL EDGES MFG REPAIR ANGLE FROM EXT PER REO 036921 AND HFEC CK OF REMAINING CHANNEL TO INSURE COMPLETE CRACK REMOVAL PER REO 03621, ALODINED REPAIR ANGLE AND A/C STRUCTURE PER DC8 SRM 51-1-8, PRIMED PAST AND A/C STRUCTURE IAW DC8 SRM 51-1-8, INSTALLED ANGLE WITH 14 LOCKS.
